MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5A-80A
Medical Device Problem Codes High impedance (1291); Unable to Obtain Readings (1516); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device did not detect the attached electrode pads and failed for high impedance.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a real time clock failure.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Device evaluation: tthe device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling, power cycling, and functional stress testing without duplicating the report.The error was cleared and did not reoccur.An internal inspection of the device found no discrepancies.The device was recertified and returned to the customer.The electrode pads used were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.This report was inadvertently submitted and reports of this nature are typically not submitted as there would be no potential for clinical impact.

Brand Name
POWERHEART G5 KIT, AUTO, US EN/LA ESP
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key14874264
Report Number2112020-2022-00637
Device Sequence Number17874909
Product Code MKJ
UDI-Device Identifier00812394020577
UDI-Public00812394020577
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5A-80A
Device Catalogue NumberG5A-80A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date08/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown